MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch that the catheter tip was broken, and additional intervention was performed.A rubicon catheter guide was selected for use in an angiogram/angioplasty of left leg.During the procedure, when the wire and crossing catheter was removed, a piece of the catheter tip broke off on the plaque in the artery.When trying remove the tip, it was unsuccessful.A stent was then placed in artery to prevent tip from moving.No patient complications were reported.

Brand Name
RUBICON 35
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21308335
Report Number2124215-2025-02383
Device Sequence Number8848218
Product Code DQY
UDI-Device Identifier08714729832072
UDI-Public08714729832072
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K122394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39540
Device Catalogue Number39540
Device Lot Number0034779814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date02/04/2025
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American